# SDR CNM2008F00001

- Difficulty date: September 3, 2008
- Submitted: September 23, 2008
- Operation: Air carrier
- Aircraft: N531AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48316
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THRU 15000 FT N2 103.4 TAT +20 NACELLE TEMP WAS 240 DEGREE C PREV SUPPLY SELECTED OFF AXCELL TEMP DECREASED 10 DEGREES C STILL 40 DEGREE C ABOVE QRH CHARTED VALVE (NR 1 ENG). (K)
